# SDR SWAA2016081554792

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 15,451 hours, 6,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101733
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD OVERWING SIDEWALL EMERGENCY EXIT LENS LOOSE.   R & R THE LENS IAW AMM.
